# SDR AALA202201209317

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 64,269 hours, 31,603 cycles
- System (JASC): 2540 · Lavatories
- Part: Knob
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAV DOOR UNABLE TO OPEN FROM OUTSIDE  (KNOB MISSING). REPLACED MISSING KNOB / LOCKING HARDWARE AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
